MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/136/050
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Only the month (b)(6) and year (2021) of the event date are known.Customer facility phone number: (b)(6).Customer contact phone number: (b)(6).Device evaluation in progress.
 
Event or Problem Description
It was reported that the syringe could not be connected to the one-way valve.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during this device history record review.A product sample was received for evaluation.Visual and functional testing were performed.Syringe was connected successfully, and cuff was inflated.No problem was found.The root cause of the reported issue could not be confirmed as the reported issue could not be replicated at the time of the device evaluation.No corrective action is required since the complaint was not confirmed.

Brand Name
PORTEX ENDOTRACHEAL TUBES POLAR
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
2jo kudaru, kawaharamachidori,
minneapolis, MN 55442
MDR Report Key11682176
Report Number3012307300-2021-03223
Device Sequence Number11496862
Product Code BTR
UDI-Device Identifier15019315021053
UDI-Public15019315021053
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2023
Device Model Number100/136/050
Device Catalogue Number100/136/050
Device Lot Number3662458
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer08/08/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown